Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.02 segons. 
1.
36 p, 790.3 KB Limit cycles for continuous and discontinuous perturbations of uniform isochronous cubic centers / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Itikawa, Jackson (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let p be a uniform isochronous cubic polynomial center. We study the maximum number of small or medium limit cycles that bifurcate from p or from the periodic solutions surrounding p respectively, when they are perturbed, either inside the class of all continuous cubic polynomial differential systems, or inside the class of all discontinuous differential systems formed by two cubic differential systems separated by the straight line y = 0. [...]
2015 - 10.1016/j.cam.2014.09.007
Journal of computational and applied mathematics, Vol. 277 (2015) , p. 171-191  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.